Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Applications of the covering lemma for sequences of measures
HTML articles powered by AMS MathViewer

by W. Mitchell PDF
Trans. Amer. Math. Soc. 299 (1987), 41-58 Request permission

Abstract:

We present several applications of the covering lemma for the core model for sequences of measures, including characterizations of the large cardinal strength necessary to make the filter of closed, unbounded subsets of ${\omega _1}$ an ultrafilter or to change the cofinality of a regular cardinal, and a characterization of the minimal inner model containing an arbitrary elementary embedding.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E45, 03E35, 03E55
  • Retrieve articles in all journals with MSC: 03E45, 03E35, 03E55
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 299 (1987), 41-58
  • MSC: Primary 03E45; Secondary 03E35, 03E55
  • DOI: https://doi.org/10.1090/S0002-9947-1987-0869398-2
  • MathSciNet review: 869398